# SDR 95ZZZX1121

- Difficulty date: January 31, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N736ER
- Make and model: Cessna TR182
- Aircraft serial: R18200725
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Part number: 05411241
- Condition: Corroded
- Location: Mlg
- Part time: 2,559 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND BOTH MAIN GEAR AXLES CORRODING.  THE LEFT AXLE WAS EXFOLIATING.  REPLACED BOTH AXLES.
